×

On nonlinear elliptic partial differential equations and Hölder continuity. (English) Zbl 0050.09801


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bernstein, Mathematische Annalen 59 pp 20– (1904)
[2] Bernstein, Mathematische Annalen 69 pp 82– (1910)
[3] Gevrey, Bulletin des Sciences Mathématiques 50 pp 113– (1926)
[4] Giraud, Annales Scientifiques de l’École Normale Supérieure, Paris 47 pp 197– (1930)
[5] Hopf, Mathematische Zeitschrift 34 pp 191– (1931)
[6] Hopf, Sitzungsberichte der Preussischen Akademie der Wissenschafter 19 pp 147– (1927)
[7] Leray, Journal de Mathématiques Pures et Appliquées 17 pp 89– (1938)
[8] Leray, Journal de Mathèmatiques Pures et Appliquées 18 pp 249– (1939)
[9] Leray, Annales Scientifiques de l’École Normale Supérieure, Paris 51 pp 45– (1934)
[10] Lewy, Mathematische Annalen 101 pp 609– (1929)
[11] Lewy, Transactions of the American Mathematical Society 37 pp 417– (1935)
[12] Transactions of the American Mathematical Society 41 pp 365– (1937)
[13] Neure Entwicklung der Theorie partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, article in Encyklöpadie der Wissenschaften, Volume II, Part 3, Second Half, pp. 1277–1334.
[14] Morrey, Transactions of the American Mathematical Society 43 pp 126– (1938)
[15] Multiple Integral Problems in the Calculus of Variations and Related Topics, University of California Publications in Mathematics, new series, Volume I, 1943, Chapters 2 and 3.
[16] Petrovsky, Recueil Math. (Matematiceskii Sbornik), New Series 5 pp 3– (1939)
[17] Geometrische Betrachtungen Über zweidimensionale reguläre Variationsprobleme, Acta Literarum ac Scientiarum Regiae Universitatis Hungaricae Francisco-Josephine, Sectio Scientiarum Mathematicarum, Szeged, 1924–1926, pp. 228–253.
[18] Schauder, Studia Mathematica pp 171– (1930)
[19] Schauder, Mathematische Zeitschrift 34 pp 623– (1933)
[20] Schauder, Mathematische Zeitschrift 38 pp 257– (1934)
[21] Shiftman, Annals of Mathematics 48 pp 274– (1947)
[22] von Neumann, Abhandlungen aus dem Mathematischen Seminar der Hamburgischen Universität 8 pp 28– (1931) · JFM 56.0440.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.